Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 583809, 11 pages
http://dx.doi.org/10.1155/2013/583809
Research Article

Mathematical Analysis of Casson Fluid Model for Blood Rheology in Stenosed Narrow Arteries

1Department of Mathematics, Rajalakshmi Engineering College, Thandalam, Chennai 602 105, India
2Division of Mathematics, School of Advanced Sciences, VIT University, Chennai Campus, Chennai 600 127, India
3Department of Mathematics, Anna University, Chennai 600 025, India
4School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia

Received 1 April 2013; Accepted 14 July 2013

Academic Editor: Mohamed Fathy El-Amin

Copyright © 2013 J. Venkatesan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Venkatesan, D. S. Sankar, K. Hemalatha, and Yazariah Yatim, “Mathematical Analysis of Casson Fluid Model for Blood Rheology in Stenosed Narrow Arteries,” Journal of Applied Mathematics, vol. 2013, Article ID 583809, 11 pages, 2013. https://doi.org/10.1155/2013/583809.